RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1967, Volume 172, Number 1, Pages 14–17 (Mi dan32783)  

MATHEMATICS

Generalization of a problem of Schaeffer–Duffin to finite functionals

M. Ya. Zinger

Leningrad Institute for Electricity and Communications

Full text: PDF file (461 kB)

Bibliographic databases:
UDC: 517.512.6
Presented: В. И. Смирнов
Received: 03.03.1966

Citation: M. Ya. Zinger, “Generalization of a problem of Schaeffer–Duffin to finite functionals”, Dokl. Akad. Nauk SSSR, 172:1 (1967), 14–17

Citation in format AMSBIB
\Bibitem{Zin67}
\by M.~Ya.~Zinger
\paper Generalization of a problem of Schaeffer--Duffin to finite functionals
\jour Dokl. Akad. Nauk SSSR
\yr 1967
\vol 172
\issue 1
\pages 14--17
\mathnet{http://mi.mathnet.ru/dan32783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0209738}
\zmath{https://zbmath.org/?q=an:0155.11201}


Linking options:
  • http://mi.mathnet.ru/eng/dan32783
  • http://mi.mathnet.ru/eng/dan/v172/i1/p14

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:33
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020